# SDR SWAA2021101419976

- Difficulty date: September 16, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER HORIZONTAL STAB INSPAR SKIN; STAB STA 193.9 HAS A 1' CRACK 18' FROM THE REAR SPAR.(CRACK ENDS HAVE BEEN MARKED AND 2EA.  CUT OUT THE DAMAGED AREA PER SRM 55-01-2R-11.; [02] VERIFIED DAMAGE REMOVAL PER NDT PART 6 51-00-00 PROCEDURE 23.  CUT OUT THE DAMAGED AREA PER SRM 55-10-01-2R-11.  VERIFIED DAMAGE CUTOUT CORRECTIVE ACTION 1 PER NDT PART 6 51-00-00 PROCEDURE 23 AND SRM 55-10-01-2R-11.  MADE REPAIR PARTS PER SRM 55-10-01-2R-11.  INSPECTED WORK PERFORMED ON C/A #5. TREATED AND PAINTED REPAIR PARTS PER SRM 55-10-01-2R-11.INSPECTED WORK PERFORMED ON C/A #7.  COMPLETED REPAIR IAW SRM 55-10-01-2R-11.
